# SDR GTIA2022110736765

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 622 hours, 250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE STICKING ON-R&R FWD MEGAPHONE IAW SPIRIT DRAWING A320-EMER EQUIP REV 3
